# SDR UHLA2011121400444

- Difficulty date: December 14, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 17,554 hours, 10,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT AFT WET AREA BETWEEN FR85 AND 86.  REMOVED AND REPLACED UPPER SHEET IAW EMB 170 SRM 51-41-01 AND 51-43-02.
